# SDR HALA2010083100390

- Difficulty date: August 31, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 28,399 hours, 5,467 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Warning Light
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -  STATUS MESSAGE READS "WXR SYS".  ACCOMP FIM 34-43-00.  WXR R/T CHECK GOOD.  NO FAULTS NOTED. ACCOMP EICAS MSG CLEANING IAW FIM 31-41-00.  WXR SYS MSG REMAINS EXTINGUISHED.  OK FOR SERVICE.
